SMF

Codimension one foliations in $\mathbb {CP}^n$, $n\geq 3$, with Kupka components

Codimension one foliations in $\mathbb {CP}^n$, $n\geq 3$, with Kupka components

D. CERVEAU, A. LINS NETO
  • Année : 1994
  • Tome : 222
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 32L30
  • Pages : 93-133
  • DOI : 10.24033/ast.257

We consider holomorphic foliations of codimension one in $\mathbb {CP}(n)$, $n\geq 3$, with a Kupka component. We prove that if the Kupka component is a complete intersection, then the foliation has a first integral of the type $f^p/g^p$ where $p,q$ are positive integers with $(p,q) = 1$, $f$ and $g$ are homogeneous polynomials in $\mathbb {C}^{n+1}$ such that $p\,\mathrm {degree}(f) = q\,\mathrm {degree}(g)$ and the Kupka component is $\{ f = g = 0\}$ in homogeneous coordinates.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...